Skip to Main content Skip to Navigation
Journal articles

Non Local Conservation Laws in Bounded Domains

Abstract : The well posedness for a class of non local systems of conservation laws in a bounded domain is proved and various stability estimates are provided. This construction is motivated by the modelling of crowd dynamics, which also leads to define a non local operator adapted to the presence of a boundary. Numerical integrations show that the resulting model provides qualitatively reasonable solutions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download

https://hal.inria.fr/hal-01634435
Contributor : Elena Rossi <>
Submitted on : Tuesday, November 14, 2017 - 10:08:09 AM
Last modification on : Friday, April 19, 2019 - 1:30:08 PM
Document(s) archivé(s) le : Thursday, February 15, 2018 - 1:17:42 PM

Files

ColomboRossi.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Elena Rossi, Rinaldo M. Colombo. Non Local Conservation Laws in Bounded Domains. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (4), pp.4041-4065. ⟨10.1137/18M1171783⟩. ⟨hal-01634435⟩

Share

Metrics

Record views

482

Files downloads

241